breed

Q. If my 65 lb, 3 year old Airedale ate 1 of my 200 mg Plaquenil pills is she in danger?

A. This drug is not used in veterinary medicine. You should watch your dog for any sign of toxicity like vomiting, diarrhoea, lethargy or restlesness, panting, increase HR, tremors etc. See your vet if you will notice anything concerns you.

Answered By
ZANETA KRASON

Was this helpful?


Related Questions

Related Articles


New Year, New Start

Top 10 Resolutions for Your Pet Get organized. Check. Get a better job. Check. Lose weight. Check that one twice. This New Year isn’t unlike any other -- you've probably made resolutions that you'll struggle to...

Read More
Brain Tissue Undervelopment in Dogs

Cerebellar Hypoplasia in Dogs Cerebellar hypoplasia is a condition in which parts of the cerebellum have not completely developed. The cerebellum makes up a large part of the brain, lying under the cerebrum and toward the back, above and...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading